# SDR ASAA2024091052451

- Difficulty date: September 10, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 72,001 hours, 38,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH BULLNOSE EMER LIGHTS INOP FROM ROW 10 TO 24. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE EMERG LIGHTS BATTERY, OP CHECKS GOOD IAW B737-700 AMM 33-51-06-960-805.
